RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 233, Number 6, Pages 1035–1038 (Mi dan40433)  

MATHEMATICS

Wave fronts of solutions of symmetric pseudodifferential systems

V. Ya. Ivrii

Magnitogorsk Mining and Metallurgical Institute

Full text: PDF file (389 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.944
Presented: S. L. Sobolev
Received: 28.12.1976

Citation: V. Ya. Ivrii, “Wave fronts of solutions of symmetric pseudodifferential systems”, Dokl. Akad. Nauk SSSR, 233:6 (1977), 1035–1038

Citation in format AMSBIB
\Bibitem{Ivr77}
\by V.~Ya.~Ivrii
\paper Wave fronts of solutions of symmetric pseudodifferential systems
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 233
\issue 6
\pages 1035--1038
\mathnet{http://mi.mathnet.ru/dan40433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0445142}
\zmath{https://zbmath.org/?q=an:0369.35060}


Linking options:
  • http://mi.mathnet.ru/eng/dan40433
  • http://mi.mathnet.ru/eng/dan/v233/i6/p1035

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019